So the only thing worse than the side effects of Prednisone may be the Prednisone withdrawal. Weakness, fatigue, further dizziness… It’s hard for me to describe just how terrible I feel.
“If you feel dizzy, just know that it should go away within a few weeks,” one website told me. “The most intense dizziness should subside after the drug has been out of your system for a week.” That means I should be back to some version of normal by the end of the year.
” Most people end up having to deal with extreme levels of fatigue and low energy when they quit this drug,” the same website said. I am feeling this. There’s also joint pain, depression, nausea, and a host of other things that I am not (yet) dealing with.
I still feel like I am being poisoned during an earthquake. “Like being hit by a bus” is another popular description online.
Yesterday #1 daughter took me to see the doctor. He said UI should keep taking the Prednisone. It would take six months to see results, he said, not one month. I cannot imagine living like this for six months more. I am getting myself off the stuff gradually as instructed.
I stopped working midday and made three pies and the ginger cranberry sauce. Tomorrow will be rolls, turkey, and vegetables.